| Model Number |
CRUO14SA |
| Medical Device Problem Codes |
Material Separation (1562); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The sample was returned to the manufacturer for evaluation.The investigation is confirmed for material separation and inconclusive for device-device incompatibility.A definitive root cause for the reported event could not be determined.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cruo14sa recanalization catheter allegedly experienced material separation and device-device incompatibility.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The (b)(6) year old female patient was (b)(6) lbs.